Journal article icon

Journal article

Liouville Correlation Functions from Four-Dimensional Gauge Theories

Abstract:
We conjecture an expression for the Liouville theory conformal blocks and correlation functions on a Riemann surface of genus g and n punctures as the Nekrasov partition function of a certain class of N = 2 SCFTs recently defined by one of the authors. We conduct extensive tests of the conjecture at genus 0, 1. © Springer 2010.
Publication status:
Published

Actions


Access Document


Publisher copy:
10.1007/s11005-010-0369-5

Authors


More by this author
Institution:
University of Oxford
Department:
Oxford, MPLS, Mathematical Inst
Role:
Author
Journal:
LETTERS IN MATHEMATICAL PHYSICS
Volume:
91
Issue:
2
Pages:
167-197
Publication date:
2010-02-05
DOI:
EISSN:
1573-0530
ISSN:
0377-9017
URN:
uuid:01dfcbd6-10cf-45ea-9ac8-c42fbd033c44
Source identifiers:
196187
Local pid:
pubs:196187
Language:
English
Keywords:

Terms of use


Metrics


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP